# SDR DALA105356304

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 87,821 hours, 11,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Eel Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE LEFT AFT TWO EXTERIOR EMERGENCY LIGHTS OUT. MAINTENANCE REPLACED THE POWER SUPPLY FUSE. OPERATIONAL CHECK WAS GOOD.
